Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Tables of Fibonacci and Lucas factorizations

Authors: John Brillhart, Peter L. Montgomery and Robert D. Silverman
Journal: Math. Comp. 50 (1988), 251-260
MSC: Primary 11-04; Secondary 11B39
MathSciNet review: 917832
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We list the known prime factors of the Fibonacci numbers ${F_n}$ for $n \leq 999$ and Lucas numbers ${L_n}$ for $n \leq 500$. We discuss the various methods used to obtain these factorizations, and primality tests, and give some history of the subject.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11-04, 11B39

Retrieve articles in all journals with MSC: 11-04, 11B39

Additional Information

Keywords: Factor tables, Fibonacci, Lucas, factorizations
Article copyright: © Copyright 1988 American Mathematical Society